# SDR IPXA2017082020719

- Difficulty date: July 30, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 18,424 hours, 12,531 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 149N763037
- Condition: Corroded
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG, RT WING TO BODY FAIRING STRUCTURE UNDER PANEL 198KR HAS CORROSION ON OUTSIDE SURFACE AND ALSO THE STRUCTURE IS SEPERATING AT FWD AND AFT FASTENER  HOLES.  REPAIRED THE RT WING TO BODY FAIRING STRUCTURE PANEL IAW SRM 51-70-12-0G.
